Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
Other MSP Journals
The cubic case of Vinogradov's mean value theorem

D. R. Heath-Brown

Vol. 1 (2022), No. 1, 1–12

We present a self-contained proof of the cubic case of Vinogradov’s mean value theorem, based on Wooley’s “efficient congruencing” approach.

exponential sum, mean value, cubic, Vinogradov
Mathematical Subject Classification
Primary: 11L15
Secondary: 11D45, 11L07
Received: 6 July 2021
Revised: 14 September 2021
Accepted: 18 September 2021
Published: 26 October 2022
D. R. Heath-Brown
University of Oxford
Mathematical Institute
United Kingdom